Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains
Nyckelord:
Harmonic mappings, Schwarzian derivative, univalence criterion, quasiconformal extensionAbstract
If
Referera så här
Efraimidis, I. (2021). Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains. Annales Fennici Mathematici, 46(2), 1123–1134. Hämtad från https://afm.journal.fi/article/view/111233
Copyright (c) 2021 The Finnish Mathematical Society

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.